Hilbert scheme of smooth space curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, pp. 469-478.
@article{ASENS_1986_4_19_4_469_0,
     author = {Ein, Lawrence},
     title = {Hilbert scheme of smooth space curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {469--478},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1986},
     doi = {10.24033/asens.1513},
     mrnumber = {88c:14009},
     zbl = {0606.14003},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1513/}
}
TY  - JOUR
AU  - Ein, Lawrence
TI  - Hilbert scheme of smooth space curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1986
SP  - 469
EP  - 478
VL  - 19
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1513/
DO  - 10.24033/asens.1513
LA  - en
ID  - ASENS_1986_4_19_4_469_0
ER  - 
%0 Journal Article
%A Ein, Lawrence
%T Hilbert scheme of smooth space curves
%J Annales scientifiques de l'École Normale Supérieure
%D 1986
%P 469-478
%V 19
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1513/
%R 10.24033/asens.1513
%G en
%F ASENS_1986_4_19_4_469_0
Ein, Lawrence. Hilbert scheme of smooth space curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, pp. 469-478. doi : 10.24033/asens.1513. http://www.numdam.org/articles/10.24033/asens.1513/

[1] E. Arbarello and M. Cornalba, A few remarks about the variety of irreducible plane curves of given degree and genus (Ann. E.N.S., Vol. 16, 1983, pp. 467-488). | Numdam | MR | Zbl

[2] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris, Geometry of algebraic curves, Vol. I, Springer-Verlag, Berlin-Heidelberg-New York, 1984. | Zbl

[3] M. Artin, Deformation of singularities (Tata Lecture Notes, 1976).

[4] J. Harris, Curves in projective space (Sem. Math. Sup., 1982, Presses Univ. Montréal). | MR | Zbl

[5] R. Hartshorne and A. Hirschowitz, Smoothing algebraic space curves, Preprint, 1984, Nice.

[6] L. Gruson, R. Lazarsfeld and C. Peskine, On a theorem of Castelnuovo and equations defining space curves (Invent. Math., Vol. 72, 1983, pp. 491-506. | MR | Zbl

[7] S. Mori, Projective Manifolds with ample tangent bundles (Ann. of Math., Vol. 110, 1979, pp. 593-606). | MR | Zbl

[8] F. Severi, Vorlesungen über algebraische Geometrie, E. Löffler Übersetzung, Leipzig, 1921. | JFM

Cited by Sources: